tried meth 2months ago.enjoyed the high.no serious side effects to be concerned about untill now.3days ago my torso started getting sharp spasms and minor headaches only on leftside of head. what is going on and why?
Hello ive used meth on and off for 3 yrs. and ive never had any of those symptoms so i dont think or i may be wrong but i truely believe it isnt the meth that is causing this. So i would go see a doctor do not mention the meth though unless you want to be labeled as a drug user. This also could prevent them from ever giving you pain medicine if you might need it but really its up to you if you would like to tell the md that. I would definantly get it checked though cause you know and i know that this is not normal and they may need to run tests or do exams to find the reason why you are feeling this way. Hope this was helpful and please for my sake and yours see your doc immediatly. Good luck and take care michelle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2010 • 3 answers
Posted 25 Jul 2011 • 1 answer
Posted 18 May 2013 • 2 answers
Posted 30 Nov 2016 • 2 answers
Posted 16 Dec 2016 • 1 answer